# SDR DL764080775

- Difficulty date: May 25, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 27,378 hours, 7,935 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: MS250081
- Condition: Sticking
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AND RTB DUE TO PARKING BRAKE TAKEOFF WARING AURAL AND EICAS MSG.  T/S PER FIM.  FOUND SWITCH S459 STICKING.  REPLACED PARKING BRAKE SWITCH PER M/M.  CHECKS GOOD.
